Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Sharp pain in abdomen, nausea post eating. Stopped birth control. Medical attention needed?

I ve been experiencing sharp pains in my left lower side of my stomach for a few weeks now. I thought it was because of my birth control so I stopped taking it. Now I get nauseous after eating anything and really light headed. I know I m not pregnant because I got a test done at my Doctor s office. Should I go to the hospital and get checked out?
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi delisia,
Welcome to healthcare Magic!
The episodic pain abdomen in right lower abdomen can be due to infection, gaseous distention, diverticulitis, or severe acid peptic disorder. The birth control pill usually does not cause such symptoms.
Pregnancy you have already ruled out.
Getting a physician opinion after a physical examination would be helpful and an ultrasound abdomen and a complete blood counts would be helpful.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor